Long time behavior of the transition probability of a random walk with drift on an abelian covering graph

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

For a certain class of reversible random walks possibly with drift on an abelian covering graph of a finite graph, using the technique of twisted transition operator, we obtain the asymptotic behavior of the n-step transition probability pn(x, y) as n → − give an expression of the constant which appears in the asymptotics.

Original languageEnglish
Pages (from-to)255-269
Number of pages15
JournalTohoku Mathematical Journal
Volume55
Issue number2
DOIs
Publication statusPublished - Jan 1 2003
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Long time behavior of the transition probability of a random walk with drift on an abelian covering graph'. Together they form a unique fingerprint.

  • Cite this